In the present paper we derive the existence and uniqueness of the solution for the optimal control problem governed by the stochastic FitzHugh-Nagumo equation with recovery variable. Since the drift coefficient is characterized by a cubic non-linearity, standard techniques cannot be applied, instead we exploit the Ekeland’s variational principle.

Optimal control for the stochastic fitzhugh-nagumo model with recovery variable / Cordoni, F.; Di Persio, L.. - In: EVOLUTION EQUATIONS AND CONTROL THEORY. - ISSN 2163-2480. - 7:4(2018), pp. 571-585. [10.3934/eect.2018027]

Optimal control for the stochastic fitzhugh-nagumo model with recovery variable

Cordoni F.;Di Persio L.
2018

Abstract

In the present paper we derive the existence and uniqueness of the solution for the optimal control problem governed by the stochastic FitzHugh-Nagumo equation with recovery variable. Since the drift coefficient is characterized by a cubic non-linearity, standard techniques cannot be applied, instead we exploit the Ekeland’s variational principle.
4
Cordoni, F.; Di Persio, L.
Optimal control for the stochastic fitzhugh-nagumo model with recovery variable / Cordoni, F.; Di Persio, L.. - In: EVOLUTION EQUATIONS AND CONTROL THEORY. - ISSN 2163-2480. - 7:4(2018), pp. 571-585. [10.3934/eect.2018027]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11572/322962
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 7
social impact